Jump to content
CrazyBoards.org

anxiety so heavy I crave a benzo


Recommended Posts

I feel it from the pit of my stomach.

I'm in prison.barely sleep,eating a little.

the anxiety is just extreme.

sorry,I cant explain .its hard to think straight.

 

the problem is I used to be addicted to valium.

I told my pdoc this and told him to never give it to me even if I begged.

however,I feel that right now I want one.

I can't ask.

I will never go to the streets again.

 

just voicing my frustration.

if you are in position to take a benzo for anxiety ,be grateful.

 

being an addict was horrible.

need to remember that.

still,a walk in the park compared to MI.

Link to comment
Share on other sites

I know you think that you only want benzos. 

Have you considered other meds that can be used? I know that for example some people use seroquel PRN for anxiety, and in a pinch I've done that before and it worked pretty well.  I think you should ask to discuss other medication. I applaud you for not going to the streets to get meds, that is a very positive step, I'm also glad that you where honest with your pdoc.

Do you have a tdoc? Have you done any kind of meditation exercises? I know they sound lame and all but if you practise them so you can use them in a crisis they can be helpful. 

Link to comment
Share on other sites

I agree. I used Risperdal for anxiety. It is really helpful at stomping on my anxiety, although I personally don't like it after a couple of months. But it is what I get prescribed when I am just so anxious I feel sick, and like my head is about to explode. And I take benzos daily, so it is strong enough to boost the benzos without increasing the amount I take.

 

I've told my doctors never to prescribe me Fioricet. I've never been addicted, but an immediate family member has been, and even with just a standard dose, I enjoyed them waaaaay too much, almost to the point of hoping I got a headache.

 

All those doctors have said that they are impressed that I have that much insight into my weaknesses. I am positive your pdoc feels the same way about you, and will find *something* that gives you some relief.

Link to comment
Share on other sites

hey,thanks so much for the replies.

good suggestions.

I ended up with  a low dose thorazine after txt'ing with pdoc.

I have felt unstable lately so maybe that'll do the trick.

I asked about risperdone and seroquel and he was not opposed to either.

 

so yeah,the thorazine knocked me out and I have slept 9 hrs.

 

thanx everyone.

Link to comment
Share on other sites

I know, there are some things people get addicted to that make me think, "Are you fucking crazy? ICK!" Body chemistry. And I think it is not a coincidence that an immediate family member had problems with it, we must share the predisposition; I had a living lesson in front  of me though, so that helped.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...